Volume 7, Issue 1 (7-1989)                   JCME 1989, 7(1): 61-90 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

M. Azhari, R. Mirghaderi. Linear and Nonlinear Analysis of Cable Stayed Bridges By Fourier Series. JCME. 1989; 7 (1) :61-90
URL: http://jcme.iut.ac.ir/article-1-34-en.html
Abstract:   (2418 Views)
This article has no abstract.
Full-Text [PDF 904 kb]   (611 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25 | Published: 1989/07/15

Add your comments about this article : Your username or Email:
CAPTCHA

© 2021 All Rights Reserved | Computational Methods in Engineering

Designed & Developed by : Yektaweb